# SDR QXEA200800390

- Difficulty date: April 22, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 15,814 hours, 12,501 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SEA - FLIGHT 2295 - ABORTED TAKEOFF DUE TO AFT CARGO DOOR INDICATION.  THERE WAS ENOUGH RUNWAY TO STOP WITHOUT EXCESSIVE BREAKING.  RETURNED TO THE GATE.  MAINTENANCE FOUND THE DOOR HANDLE OUT AND ALSO SOME GREASE AND DEBRIS IN THE AREA.  CLEANED AREA.  DOOR OPERATED NORMALLY.  OPERATIONAL CHECKS GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
